Shock Structures Described by Hyperbolic Balance Laws

Falle, SA and Williams, RJ (2019) Shock Structures Described by Hyperbolic Balance Laws. SIAM Journal on Applied Mathematics, 79 (1). pp. 459-476. ISSN 0036-1399



  • Falle, SA
  • Williams, RJ
Copyright, Publisher and Additional Information: Copyright © 2019 by SIAM. Unauthorized reproduction of this article is prohibited. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: shock structure; system of balance laws; stability
  • Accepted: 7 January 2019
  • Published: 28 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Feb 2019 15:38
Last Modified: 19 Mar 2019 12:09
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number:

Share / Export